# SDR WX0A2025051232424

- Difficulty date: May 9, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N323NV
- Make and model: Airbus A319-111
- Aircraft serial: 2538
- Aircraft time: 51,562 hours, 34,398 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Condition: Broken
- Location: Pbe
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) AFT A/C LEFT FA SMOKE PBE SEAL BROKEN. / INSPECTED & RE-SEALED PBE IAW AMM 35-3000-210-006-A."
